# SDR A6WA200340111

- Difficulty date: July 19, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Engine: Ge CF34*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Overhead Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNING ODOR AT APPROXIMATELY ISLE 7 NEAR OVERHEAD FLOURESCENT LIGHTING.  IN PROGRESS.
